Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 260, NWS Atlanta, GA

July 21, 2022Carroll County, Coweta County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2022, 12:15 PM EDT for Carroll County, Coweta County, Fulton County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2022, 12:15 PM EDT (16:15 UTC)
Expired
Jul 21, 2022, 12:30 PM EDT
In force
15 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, GA, Coweta County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1567 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1567 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

176 
WUUS52 KFFC 211615
SVRFFC
GAC045-077-121-211630-
/O.NEW.KFFC.SV.W.0260.220721T1615Z-220721T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1215 PM EDT Thu Jul 21 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Carroll County in northwestern Georgia...
  Central Coweta County in west central Georgia...
  Southwestern Fulton County in north central Georgia...

* Until 1230 PM EDT.

* At 1215 PM EDT, a severe thunderstorm was located over Dunaway
  Gardens, or 7 miles northwest of Newnan, moving southeast at 30
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Newnan, Whitesburg, Moreland, East Newnan, Dunaway Gardens, Plant
  Yates, Byers Crossroads, Arnco-Sargent, Roscoe, Thomas Crossroads
  and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3358 8484 3358 8482 3357 8481 3358 8481
      3359 8480 3344 8463 3343 8462 3328 8470
      3330 8493 3349 8499
TIME...MOT...LOC 1615Z 326DEG 28KT 3347 8486 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 11:31 AM EDT, 44 minutes earlier.

Area forecast discussion, Jul 21, 11:31 AM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1131 AM EDT Thu Jul 21 2022

.UPDATE...

The line showers and thunderstorms from that came in from TN this
morning is beginning to diminish, but current radar loop is
showing some redevelopment to the west of the metro. Have updated
the forecast to reflect recent trends in precipitation and
temperature. Guidance has struggled with the setup today, so
coverage and timing remains to be seen. This morning's sounding
diagnosing CAPE at 2500+ J/kg and PWATs hovering at 2.0" still
leads to concerns over severe weather and flash flooding.

PREV DISCUSSION... /Issued 746 AM EDT Thu Jul 21 2022/

.Updated for 12Z Aviation Discussion...

PREV DISCUSSION... /Issued 420 AM EDT Thu Jul 21 2022/

SHORT TERM /Today through Friday/...

Current satellite loop shows some mid to high clouds moving south
out of TN from the earlier storms. There area also some low
clouds forming over central and south GA. The storms from earlier
have diminished with the current convective activity confined to
KY/TN for the moment. The storms over TN are moving SE and if
they hold together they should push into Extreme N GA just before
daybreak. The latest run of the HRRR model shows these storms
diminishing just before they reach the GA/TN boarder, While the
NAM NEST shows them pushing int oN GA and into the ATL area by
12z. Just looking at the current radar trends it does appear they
are diminishing so leaning towards the HRRR solution but still
not confident as to what will actually happen. Expecting
convective activity to ramp ramp up again this afternoon as SPC
has much of the forecast area in a Slight Risk. A weak frontal
boundary over N GA this morning will sink south and stall over
Central GA this afternoon. This boundary combined with increased
instability indices, Daytime heating, and a very moist atmosphere
will be a prime environment for isolated severe storms Today. Low
level lapse rates >7.5C, SBCAPE between 3000-4000+ J/kg, and
Precipitable waters in the 1.8 to 2.1 inch range will help spark
severe thunderstorms producing damaging wind gusts, isolated
instances of hail, and periods of heavy rain. More widespread
coverage of clusters of thunderstorms are possible today and
activity could begin a bit earlier than yesterday.

While temperatures will hover near climatological normals (in the
upper 80s and low 90s), dewpoints in the mid to upper 70s will make
heat indices soar to near heat advisory levels. Still no plans to
issue one today as most locations approach indices just under
criteria and rain from thunderstorm activity as well as cold pools
overspreading large areas may help to limit temperatures.

01

LONG TERM /Friday Night through Wednesday/...

Saturday and Sunday...
What appeared to be ridging that would develop across TN over the
weekend in yesterdays model runs is delayed and remains centered
to the west of the area this weekend in the latest runs. ECMWF is
less aggressive at establishing any sort of ridge across the area
while the GFS bridges a 700mb ridge over the top and north of the
area. At the surface, the deep moisture axis and remnant surface
boundary will remain stretched across the southern part of the
state and serve as a focus for afternoon and evening
storms....thus pops will remain highest across the southern
tier...ie south of I20... and taper with northward extent. This is
evident in all the guidance regardless of the strength or lack
there of, of any ridging to our north. Regardless...pops will be
in the forecast through the weekend with temps running a few
degrees above normal.

Monday through Wednesday...
Model differences start to appear Monday which manifest
themselves by Tuesday across the southern US. GFS and to some
degree the Canadian suggest a little more ridging developing
across the mid-south centered over the Arklamiss region which
keeps heights higher across the southeast. The ECMWF keeps the SE
in a break between a stronger Atlantic mid level ridge and the
persistent ridge over the west and southern plains. The result is
a more pronounced BL moisture axis across the area which would
result in higher pops through mid week. It remains to be seen
which of the model solutions will be correct as the timing of a
mid level shortwave working through the flow from the NW US into
the mid Atlantic States by Tue per ECMWF is a part of the reason
for the differences. All solutions at least keep a moist BL, even
within the solutions suggesting a mid level ridge nearby resulting
in at least chances of rain/storms each day. NBM guidance
maximizes pops area wide Monday and Tuesday running 40-60 pct each
day. Slightly lower on Wed...likely due to uncertainties creeping
into the guidance at that point.

-Stellman

30

AVIATION...
12Z Update...
2 maybe 3 rounds of storms expected today. The 1st line going
through ATL right now with the second surge moving south out of
TN this morning. The 3rd round will be the diurnally driven storms
expected this afternoon. The ATL/AHN area will be affected by all
3 round but the MCN/CSG areas may only see precip this afternoon
depending on how far south this 1st line goes. Ceilings will range
from IFR to VFR all day with the convective activity rolling
through the state. VSBYs will be in the MVFR and VFR range due to
the storms as well. Winds expected to stay out of the W-SW in the
5-10kt range but will see higher gust in and around any
developing storms.

//ATL Confidence...12Z Update...
Medium to high confidence on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  71  93 /  40  50  10  30
Atlanta         72  88  73  93 /  50  60  10  30
Blairsville     67  88  66  90 /  30  20   5  30
Cartersville    71  90  71  93 /  40  30  10  20
Columbus        73  87  73  91 /  50  70  20  40
Gainesville     72  89  71  93 /  40  40  10  30
Macon           73  89  73  93 /  50  70  20  40
Rome            72  95  72  97 /  40  20   5  20
Peachtree City  70  87  71  92 /  50  70  20  30
Vidalia         74  91  74  92 /  30  70  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KAL
LONG TERM....30
AVIATION...01
Hazardous weather outlook, Jul 21, 9:54 AM EDT, 2 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
954 AM EDT Thu Jul 21 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221400-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
954 AM EDT Thu Jul 21 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A line of strong storms currently extending from Rome to Athens
has been moving south through north Georgia this morning causing
gusty winds, frequent lightning, and heavy rainfall. This line is
slowing and will move southeast throughout the morning. As the
line slows the threat will shift to flooding considering the
widespread areas of heavy rain in occurring in urban areas and
areas that have already received heavy rainfall.

Another round of thunderstorms will possibly develop later this
afternoon and potentially organize into a strong line of storms
which will move south through the area. Damaging winds will be the
main threat which may result in downed trees due to wet soils
from previous days rains. Frequent lightning and heavy rainfall
will also be possible with any storms today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are possible each afternoon and evening
across much of the forecast area this weekend into next week.
Some storms each day could become strong to severe capable of
producing gusty winds, frequent lightning, and heavy rainfall,
however no widespread severe threat is anticipated.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jul 21, 9:17 AM EDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 AM EDT Thu Jul 21 2022

GAZ019>021-030>033-041-211345-
Polk GA-North Fulton GA-Cobb GA-Cherokee GA-Haralson GA-Bartow GA-
Paulding GA-Floyd GA-
917 AM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of Paulding,
southwestern Cherokee, northeastern Haralson, Cobb, Floyd, central
Fulton, Polk and southern Bartow Counties through 945 AM EDT...

At 917 AM EDT, a line of strong thunderstorms was along a line
extending from Coosa to near Cartersville to near Sweat Mountain, and
moving south at 30 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Rome, Cartersville, Dallas, Cedartown, Sandy
Springs, Roswell, Alpharetta, Smyrna, Kennesaw, Woodstock, Acworth,
Powder Springs, Austell, Rockmart, Euharlee, Hiram, Emerson and
Aragon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3428 8539 3429 8539 3430 8538 3431 8538
      3436 8534 3417 8481 3414 8434 3379 8438
      3383 8498 3395 8540 3422 8545
TIME...MOT...LOC 1317Z 021DEG 27KT 3425 8533 3412 8484 3407 8442

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 9:32 AM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
932 AM EDT Thu Jul 21 2022

GAZ025-027-033>038-045-047-211400-
Madison GA-Jackson GA-North Fulton GA-Walton GA-Barrow GA-DeKalb GA-
Gwinnett GA-Oglethorpe GA-Clarke GA-Oconee GA-
932 AM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of Oconee, Barrow,
northwestern DeKalb, Gwinnett, Clarke, northern Walton, southeastern
Jackson, northeastern Fulton, northwestern Oglethorpe and
southwestern Madison Counties through 1000 AM EDT...

At 932 AM EDT, a line of strong thunderstorms was along a line
extending from near Roswell to Dacula to Hull, and moving southeast
at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Lawrenceville, Winder, Monroe, Watkinsville, Lexington,
Athens, Sandy Springs, Roswell, Johns Creek, Alpharetta, Dunwoody,
Duluth, Snellville, Suwanee, Lilburn, Loganville, Chamblee, Norcross
and Doraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3383 8299 3378 8347 3382 8351 3377 8354
      3376 8367 3384 8439 3409 8439 3403 8389
      3405 8322
TIME...MOT...LOC 1332Z 313DEG 18KT 3405 8434 3397 8388 3401 8326

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 10:05 AM EDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1005 AM EDT Thu Jul 21 2022

GAZ025-027-033>038-045-047-211430-
Madison GA-Jackson GA-North Fulton GA-Walton GA-Barrow GA-DeKalb GA-
Gwinnett GA-Oglethorpe GA-Clarke GA-Oconee GA-
1005 AM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of northwestern Oconee,
Barrow, DeKalb, Gwinnett, Clarke, northern Walton, Jackson, east
central Fulton, northwestern Oglethorpe and southwestern Madison
Counties through 1030 AM EDT...

At 1004 AM EDT, a line of strong thunderstorms was along a line
extending from Vinings to near Sugar Hill to near Neese, and moving
southeast at 10 mph.

HAZARD...Heavy rain.

SOURCE...Radar indicated.

IMPACT...Heavy rain may cause temporary street flooding especially
         in poor drainage areas.

Locations impacted include...
Atlanta, Lawrenceville, Decatur, Winder, Jefferson, Athens, Sandy
Springs, Roswell, Johns Creek, Dunwoody, Duluth, Sugar Hill,
Snellville, Suwanee, Buford, Lilburn, Loganville, Chamblee, Norcross
and Doraville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

&&

LAT...LON 3393 8305 3385 8379 3366 8435 3387 8445
      3391 8445 3395 8440 3406 8416 3405 8410
      3408 8411 3411 8405 3412 8393 3410 8387
      3413 8381 3418 8332
TIME...MOT...LOC 1404Z 319DEG 8KT 3387 8443 3406 8400 3413 8336

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Special weather statement, Jul 21, 10:36 AM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1036 AM EDT Thu Jul 21 2022

GAZ030>032-041-042-211500-
Polk GA-Cobb GA-Haralson GA-Carroll GA-Paulding GA-
1036 AM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of Paulding, Haralson,
west central Cobb, northwestern Carroll and southern Polk Counties
through 1100 AM EDT...

At 1036 AM EDT, a line of strong thunderstorms was along a line
extending from Braswell to Antioch to near Mars Hills, and moving
southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Dallas, Buchanan, Powder Springs, Bremen, Temple, Rockmart, Hiram,
Tallapoosa, Waco, Braswell, Yorkville, Eubank Lake, Antioch, Van
Wert, Draketown, Felton and New Georgia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3398 8519 3404 8492 3386 8464 3376 8497
      3363 8529 3375 8536 3392 8539
TIME...MOT...LOC 1436Z 311DEG 19KT 3398 8495 3395 8514 3386 8536

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 21, 11:01 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1101 AM EDT Thu Jul 21 2022

GAZ031-032-041>043-211530-
Douglas GA-Cobb GA-Haralson GA-Carroll GA-Paulding GA-
1101 AM EDT Thu Jul 21 2022

...Strong thunderstorms will impact portions of southern Paulding,
Haralson, southwestern Cobb, northern Carroll and northwestern
Douglas Counties through 1130 AM EDT...

At 1101 AM EDT, a line of strong thunderstorms was along a line
extending from near Tallapoosa to Draketown to Dallas, and moving
southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Douglasville, Dallas, Buchanan, Villa Rica, Powder Springs, Austell,
Bremen, Temple, Hiram, Tallapoosa, Mount Zion, Waco, Brownsville,
Draketown, Lake Val-Do-Mar, New Georgia and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3387 8508 3397 8486 3384 8457 3373 8486
      3365 8521 3382 8537 3383 8537
TIME...MOT...LOC 1501Z 299DEG 17KT 3378 8528 3384 8502 3391 8482

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 21, 12:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1208 PM EDT THU JUL 21 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     TSTM WND DMG     1 SE CHAMBLEE           33.88N 84.29W
07/21/2022                   DEKALB             GA   BROADCAST MEDIA

            TREES AND POWERLINES DOWN NEAR INTERSECTION
            OF BUFORD HWY NE AND LAVENTURE DR.

&&

NM

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:06 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 20, 8:42 PM EDTSpecial Weather StatementFFCForsyth33 min
Jul 20, 9:12 PM EDTSpecial Weather StatementFFCBanks, Hall33 min
Jul 20, 11:57 PM EDTSevere Thunderstorm WarningFFCGilmer63 min
Jul 21, 12:10 AM EDTFlash Flood WarningFFCGilmer6 hr
Jul 21, 6:55 AM EDTSpecial Weather StatementFFCCatoosa, Fannin, Gilmer, Lumpkin, Murray, Towns and 3 more50 min
Jul 21, 7:44 AM EDTSpecial Weather StatementFFCCatoosa, Cherokee, Dawson, Forsyth, Gordon, Hall and 3 more31 min
Jul 21, 8:17 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dade, Walker28 min
Jul 21, 8:35 AM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Jackson, Madison25 min
Jul 21, 8:48 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd27 min
Jul 21, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Oglethorpe28 min
Jul 21, 9:17 AM EDTSpecial Weather StatementFFCCobb, Floyd, Paulding, Polk28 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Oconee, Oglethorpe, Walton28 min
Jul 21, 10:05 AM EDTSpecial Weather StatementFFCBarrow, Clarke, DeKalb, Gwinnett, Jackson25 min
Jul 21, 10:36 AM EDTSpecial Weather StatementFFCHaralson, Paulding24 min
Jul 21, 11:01 AM EDTSpecial Weather StatementFFCHaralson, Paulding29 min
Jul 21, 11:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding35 min
Jul 21, 11:51 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton24 min
Jul 21, 12:20 PM EDTSpecial Weather StatementFFCCarroll25 min
Jul 21, 12:30 PM EDTSpecial Weather StatementFFCCoweta15 min
Jul 21, 12:45 PM EDTSpecial Weather StatementFFCCarroll, Coweta30 min
Jul 21, 1:17 PM EDTSpecial Weather StatementFFCHeard28 min
Jul 21, 1:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 21, 1:30 PM EDTSpecial Weather StatementFFCTroup30 min
Jul 21, 1:37 PM EDTRiver Flood WarningFFCGwinnett, Walton8 hr
Jul 21, 1:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jul 21, 1:50 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup40 min
Jul 21, 2:30 PM EDTSevere Thunderstorm WarningFFCTroup45 min
Jul 21, 2:37 PM EDTSpecial Weather StatementFFCHeard23 min
Jul 21, 3:02 PM EDTSevere Thunderstorm WarningFFCHarris, Troup28 min
Jul 21, 3:19 PM EDTSpecial Weather StatementFFCLamar, Spalding26 min
Jul 21, 3:27 PM EDTRiver Flood WarningFFCGwinnett2 hr
Jul 21, 3:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 21, 3:44 PM EDTSpecial Weather StatementFFCLamar, Pike31 min
Jul 21, 3:58 PM EDTSpecial Weather StatementFFCHarris32 min
Jul 21, 4:28 PM EDTSpecial Weather StatementFFCUpson32 min
Jul 21, 4:43 PM EDTSpecial Weather StatementFFCBibb, Monroe32 min
Jul 21, 5:10 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Jul 21, 5:47 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Jul 21, 5:52 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 21, 6:53 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam35 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCCrawford26 min
Jul 21, 7:37 PM EDTSpecial Weather StatementFFCHancock38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.